Access count of this item: 94

Files in This Item:
File Description SizeFormat 
0780-3.pdf1.17 MBAdobe PDFView/Open
Title: Structure Theorems for Positive Radial Solutions to a Semilinear Elliptic Equation
Authors: Yanagida, Eiji
Author's alias: 柳田, 英二
Issue Date: Apr-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 780
Start page: 32
End page: 53
URI: http://hdl.handle.net/2433/82495
Appears in Collections:Variational Problems and Nonlinear Elliptic Equations

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.